Imperial College London

ProfessorPierreDegond

Faculty of Natural SciencesDepartment of Mathematics

Chair in Applied Mathematics
 
 
 
//

Contact

 

+44 (0)20 7594 1474p.degond Website CV

 
 
//

Location

 

6M38Huxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Citation

BibTex format

@article{Degond:2010:10.1016/j.jnnfm.2010.02.007,
author = {Degond, P and Lozinski, A and Owens, RG},
doi = {10.1016/j.jnnfm.2010.02.007},
journal = {JOURNAL OF NON-NEWTONIAN FLUID MECHANICS},
pages = {509--518},
title = {Kinetic models for dilute solutions of dumbbells in non-homogeneous flows revisited},
url = {http://dx.doi.org/10.1016/j.jnnfm.2010.02.007},
volume = {165},
year = {2010}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Degond,P
AU - Lozinski,A
AU - Owens,RG
DO - 10.1016/j.jnnfm.2010.02.007
EP - 518
PY - 2010///
SN - 0377-0257
SP - 509
TI - Kinetic models for dilute solutions of dumbbells in non-homogeneous flows revisited
T2 - JOURNAL OF NON-NEWTONIAN FLUID MECHANICS
UR - http://dx.doi.org/10.1016/j.jnnfm.2010.02.007
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000277539900006&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 165
ER -